# SDR 98ZZZX3719

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Impeller
- Part number: A266331
- Condition: Cracked
- Location: Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPELLER BLOWER HAD FIVE CRACKED VANES BEYOND LIMITS.  REMOVED AND REPLACED, RESHIMMED.
